# SDR P5CA9701589

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 65B022501
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON LEFT WING NR 2 SPOILER.  REPLACED SPOILER PANEL PER BAC MM 27-61-02.
